posted once but no one answered:
So in December I went and got Nexplanon (the birth control implant for those who don’t know) so i could finish out college and try to start figuring my life out. I stopped getting my periods a couple months after the insertion which is normal and fine by me and ive been doing great on it, but i got a uti so i got an antibiotic for it. I took it the last week of April but i didn’t know that it could affect birth control until one of my friends said something to me. I googled the name of my prescription and sure enough, it can interact with Nexplanon. I had some slight cramping a couple of weeks after i took the antibiotic and a little bit of pink discharge which eventually turned into spotting. I stopped spotting a couple weeks ago and now i have white creamy discharge, but the beginning of this week to now has been what has scared me. I’ve been exhausted to the max and my boyfriend has been up with me at least two nights this week because my body temp was so high. He said my face on his chest was making him sweat so he took my temp both nights and i had a fever around 102 but I was freezing with chills. I don’t know if i’m scaring myself into thinking i’m pregnant or what but the timing seems to add up and i need input from other moms or women who have been in the same or similar situations as the one i’m in. I don’t want to take a test yet because my boyfriend says and thinks it’s nothing and i don’t know if it’s still too early but since i don’t get my periods i dont know what to do or what to wait for. I just want to know if it sounds like i’m pregnant or if anyone else has been through the same thing. If you took the time to read all the way through thank you and i appreciate any helpful comments or concerns.